He has been using the Flovent diskus... inhaling once in the morning and once at night since October 2010. He has had the rash all winter, and I thought it was just dry skin, but the dermatologist just diagnosed him with perioral dermatitis. The doctor said it's probably not from the inhaler, but I think it might be?
1 Mar 2011
There is information on the books so to speak that a side effect can be rash, hives' itchy skin... If I am correct on this and remember the information when two of my newborns were put on inhalers, they do contain steroids... if this is correct, then steroids can have an effect on the body in many different ways... did you talk with the dermatologist at lengths about this, what medications he is on besides what he is taking... does he spend alot of time outside and can the dermatitis skin diagnosis have anything to do with seasonal allergies... always can get second opinions... But the doctor should know... I would recheck that information to be on the safe side, but it sounds like he may have had this skin problem for a while... will follow up... blaze22
1 Mar 2011
I think Blaze is right, the steroids in this medication maybe the culprit. That being said, he still needs to take the medicine. So did the doctor give you anything for the dermatitis? There are numerous over the counter remedies for perioral dermatitis. Google "perioral dermatitis" and read about it at several of the sites listed.
Hope he gets relief soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... should you still take the inhalers
1 answer • 27 Jun 2010
... with dry, itchy patches of skin in the crooks of my arms and legs since I was a child, but in the past 7-8 years the rash has spread to my face, ...
8 answers • 21 Feb 2012
painful, and itchy.. is it Perioral Dermatitis?? do it need to see doctor?
1 answer • 14 Jan 2013
Atopic dermatitis or allergic dermatitis is skin disease due to dry skin. how to prevent dry skin.
0 answers • 16 Sep 2014
Recently perscribed with Elocan and Elidel cream, I am 23 y/o...any bad side effects to be expected?
I am 23 years old man. This summer i got a very dry skin escpecially on the angle of mouth. Few weeks later, a white patches was formed on the dried ...
0 answers • 10 Nov 2014